# SDR SWI2024F01052

- Difficulty date: August 13, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 43,108 hours, 39,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG GEAR WELL WS48.30, THE BATT RIB CAP IS CRACKED (MARKED) (C-CHECK RO 10/26/2024) (FILED OPEN)REMOVED AND REPLACED BATT RIB ANGLE ON RH MLG WELL AT WS48.30 AS PER REO NO. 601R-57-51-1058 REV. -- DATE: 2024-09-11. COMPLIED WITH TASK CARD 51-900-1003-SKY AND M-337 SEE CONTINUATION CARD FOR DETAILS.
